Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ramsey's theorem for spaces


Author: Joel H. Spencer
Journal: Trans. Amer. Math. Soc. 249 (1979), 363-371
MSC: Primary 05A99; Secondary 05C55
MathSciNet review: 525678
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short proof is given of the following known result. For all k, r, t there exists n so that if the t-spaces of an n-space are r-colored there exists a k-space all of whose t-spaces are the same color. Here t-space refers initially to a t-dimensional affine space over a fixed finite field. The result is also shown for a more general notion of t-space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A99, 05C55

Retrieve articles in all journals with MSC: 05A99, 05C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0525678-7
PII: S 0002-9947(1979)0525678-7
Article copyright: © Copyright 1979 American Mathematical Society